Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have been directed to discontinue testosterone replacement therapy due

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2008
Answered : 485 Questions
Question
I have been directed to discontinue testosterone replacement therapy due to high levels of RBC, Hgb and HCT. What is available to increase natural testosterone levels that is valid. It is my opinion that most products offered are worthless. Suggestions?
Posted Tue, 5 Dec 2017 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Elona Xhardo 1 hour later
Brief Answer:
There are several herbal suplements.

Detailed Answer:
Hello
I have gone through your question.

It is difficult to find another way that has equal valuencie with your testosterone treplacement therapy ,to increase your T level.

Anyway there are some tips that may be helpful to boost testosterone levels naturally.
-Try to lose weight(if you are overweight)
-Try to minimize stress
-Make sure you get plenty of high-quality sleep
-Exercise regularly ;this is one of the most effective ways to boost your testosterone.
-Try to eat balanced amounts of carbs, healthy fat and protein.
-Some herbal supplements( ashwagandha or ginger extract) are a natural way to boost testosterone
-Take a Vitamin D and Zinc Supplement
-Stop alcohol
-Be happy(this may help to boost your health and testosterone levels )

Hope this information is helpful.
Regards


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor